CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Global Structure and Regularity of Solutions to the Eikonal Equation 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 1073-1112
Authors:  Li, Tian-Hong;  Wang, JingHua;  Wen, HaiRui
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
THE LARGE TIME GENERIC FORM OF THE SOLUTION TO HAMILTON-JACOBI EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2011, 卷号: 31, 期号: 6, 页码: 2265-2277
Authors:  Wang Jinghua;  Wen Hairui;  Zhao Yinchuan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hopf-Lax formula  Hamilton-Jacobi equations  local regularity  large time generic form  
largetimestepgodunovmethodfor2dconservationlaws 期刊论文
应用泛函分析学报, 2010, 卷号: 012, 期号: 002, 页码: 97
Authors:  Wen Hairui;  Wang Jinghua
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
关于hamiltonjacobi方程解的正则性和全局结构的注记 期刊论文
数学物理学报a辑, 2010, 卷号: 30, 期号: 5, 页码: 1283
Authors:  王靖华;  赵引川;  温海瑞
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10